# SDR 9JLA201207172236

- Difficulty date: May 18, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N928WK
- Make and model: Amd FALCON50MYST
- Aircraft serial: 279
- Aircraft time: 5,029 hours, 3,526 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8221036467
- Part serial: 3918
- Condition: Faulty
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT NR 2 IAS INOPERATIVE WITH "Q" ANNUNCIATOR ILLUMINATED, GEAR WARING AND AUTO SLAT ANNUNCIATOR ILLUMINATED AND POWER LEVER ANGLES REDUCED. CREW REPORTS, Q LIGHT 180 KNOTS AND AUTO-SLAT LIGHT ABOVE 280 KNOTS. TROUBLESHOOTING IDENTIFIED THE NR 2 ADC AS BEING FAULTY. SN 3918 REMOVED, INSTALLED OVERHAULED PN 822-1036-467, SN 21LR.  PERFORMED RVSM SYS FUNCTIONAL AS REQUIRED.
